Skip to content

Unisom SleepGels Nighttime Sleep-Aid SoftGels

£21.99

Unisom SleepGels Nighttime Sleep-Aid, Diphenhydramine HCI

When a stressful day gets in the way of a restful night, you need something that can help you fall asleep and wake up refreshed. Unisom SleepGels are over-the-counter sleep-aids that help you fall asleep fast and get a good night's sleep to recharge and restore your body. The liquid-filled SoftGels with diphenhydramine HCI leave no chalky taste behind like some other pills and are proven to be safe if used as directed and non-habit forming. Take control of your sleep with Unisom, the #1 Pharmacist Recommended OTC Sleep-Aid Brand.* *Data represents brand/product selections from the 2019 Pharmacy Times Survey of Pharmacists' OTC Recommendations.

  • TRUSTED SLEEP SUPPORT: Unisom Sleep Gels are clinically proven to help you fall asleep 33% faster. Sleep through the night & wake up recharged in the morning without grogginess or other side effects.
  • SLEEP SOUNDLY & WAKE UP ENERGIZED: After a stressful day, every minute of sleep matters. Unisom helps reduce your natural urge to stay awake, helping you fall asleep faster & get the rest you need.
  • RECHARGE TONIGHT: When stress gets in the way of a restful night, you need a sleep aid that can help you fall asleep & wake up refreshed. Choose Unisom, the #1 pharmacist recommended OTC sleep aid.
  • EVERYTHING YOU NEED, NOTHING YOU DON'T: Unlike some OTC brands, Unisom offers single active ingredient sleep-aids. If all you need is a great night's sleep, skip the extra medicine & reach for Unisom.
  • SLEEP AID: Get rid of sleep deprivation with Unisom sleep aid products. Try our non-habit forming sleep tablets, softgels, melts, mini-capsules & liquids for nighttime sleeping solution for adults & children.
  • Maximizes night sleep
  • Proven to be effective

Is Unisom habit forming?

No. Unisom products are safe and non-habit forming when used as directed.

Will I remain asleep all night if I take Unisom products?

Research shows that the active ingredients in Unisom help troubled sleepers sleep soundly. However, like any OTC aid, results may vary.

Can I take Unisom for an allergy?

No. Unisom sleep-aids are just that: nighttime sleep-aids. Therefore, we advise that consumers purchase the appropriate allergy products for treating allergies.

Can I take Unisom every night?

Unisom is for occasional sleeplessness only. If your sleeplessness persists for more than two weeks, consult your doctor. Sleeplessness may be a symptom of a serious underlying medical illness.

Ingredients:

Inactive Ingredients: Blue 1, gelatin, glycerin, polyethylene glycol, polyvinyl acetate phthalate, propylene glycol, sorbitol, titanium dioxide, water.

Active Ingredients: In Each Softgel: Diphenhydramine HCI (50 mg). Purpose: Nighttime Sleep-Aid. Inactive Ingredients: Blue 1, Gelatin, Glycerin, Polyethylene Glycol, Polyvinyl Acetate Phthalate, Propylene Glycol, Sorbitol, Titanium Dioxide, Water.

Directions:

Adults and Children 12 Years of Age and Over: 1 softgel (50 mg) at bedtime if needed, or as directed by a doctor.

Customer Reviews

Based on 5 reviews Write a review